# SDR SWAA2021092708591

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11 WL171. ; / [01] CRACK AT SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11 WL171; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] REMOVED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11 WL171; IAW SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11 WL171; ITEM #147A7221Y32; LOT #1467623-1; IAW SRM 51-40-05-0G-0 AND DWG #147A7221; OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION 1 & 3.; [05] INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS918 RBL11 WL171; ITEM #147A7221Y32; LOT #1467623-1; IAW SRM 51-40-02 AND B DWG 147A7221; ID 17 ; REV : D; [06] UPDETED PARTS REQUIREMENT; [07] VERIFIED CORRECTIVE ACTION 5.; [08] VERIFIED CORRECTIVE ACTION 6. VERIFIED TASK IS COMPLETE.
